# SDR CA030319004

- Difficulty date: March 19, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 14,500 hours
- Engine: Pwa R985AN14B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 525GG12D
- Condition: Deteriorated
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ANNUAL INPSECTION, THIS FUEL CHECK VALVE WAS REMOVED FROM AIRCRAFT FOR INSPECTION.  WE HAD TROUBLE DISMANTLING THE VALVE AS CORROSION HAD STARTED TO FUSE THE PARTS TOGETHER. ONCE DISMANTLED THE RUBBER SEAL ON THE INTERNAL FLAPPER VALVE WAS FOUND TO BE IN POOR CONDITION, AND WHEN TOUCHED WITH A SCREWDRIVER IT CRUMBLED APART. THE CURE DATE STAMPED ON THE OUTSIDE OF THE VALVE WAS DATED IN 1955. FAILURE OF THIS VALVE IN COULD CAUSE THE HAND WOBBLE PUMP IN THE AIRCRAFT TO BECOME INEFFECTIVE.
